# SDR SWAA2017040412889

- Difficulty date: March 8, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93501
- Part serial: WN0139
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP SUPPORT FAIRING 542BB, CRACKED ON FORWARD END.    REPAIRED THE FAIRING IAW EA.
